# SDR ASOA20150506016T

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 29,504 hours, 23,314 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT WAS LEAVING DEPARTURE AIRPORT THE 2ND TIME WHEN THE CREW NOTICED A 1000 LB LOSS OF FUEL.  CREW RETURN TO BASE WITHOUT ANY INCIDENT AND MAINTENANCE DID FUNCTIONAL CHECKS AND LEAK CHECKS AND FOUND NOTHING TO REPORT. ACFT WAS RELEASED TO SERVICE.
